# SDR DXTA2024090300359

- Difficulty date: August 28, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N569QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0122
- Aircraft time: 6,706 hours, 4,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 007230
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: THE BULK HEAD LIGHT OVER SEAT 7 IS INOPERATIVE WITH DC OFF.LAV EMERG LIGHT: BOTH THE LIGHT ON THE FACE OF LAV AND THE LIGHT THAT ILLUMINATES THE FLOOR ARE INOP. CORRECTIVE ACTION: REMOVED AND REPLACED NEW #3 AND #4 EMERGENCY BATTERY PACKS IAW CE-680A MM 33-50-06.OPS CHECK GOOD.
